# SDR SWIA202158466

- Difficulty date: February 10, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 36,925 hours, 26,463 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Bs 379-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE WALL SEAT TRACKS NEED CLEANING AND EVALUATION FROM FS 379.00 TO FS 977.00     (C-CHECK RO 5/23/2021)    CLEANED AND EVALUATED R/H SIDEWALL SEAT TRACK FROM F.S 379 TO F.S 977.00. FOUND 2 SECTIONS OUT OF LIMITS AND WAS REPLACED. SECTION 1 F.S 379 TO F.S 485 AND SECTION 2 F.S 869 TO F.S 960 P/N: 20276 7075 T6511 P/O# 00013604. EVALUATED 6 SECTIONS, SECTION #1 F.S 485 TO F.S 570, SEC#2 F.S 570 TO F.S 675, SEC#3 F.S 675 TO F.S 712, SEC#4 F.S 712 TO F.S 761, SEC#5 F.S 785 TO F.S 869, SEC#6 F.S 960 TO F.S 977. ALL 6 SECTIONS ARE WITHIN LIMITS IN REF CRJ-700 SRM 53-51-49, SRM 51-40-11, SRM 51-21-11
